# SDR ASOA2014062310720

- Difficulty date: May 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,952 hours, 17,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stringer
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STRINGER HAS CORROSION INSIDE ICE BREAKER DOOR.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.
